Translator Disclaimer
15 March 2005 Derived category automorphisms from mirror symmetry
R. Paul Horja
Duke Math. J. 127(1): 1-34 (15 March 2005). DOI: 10.1215/S0012-7094-04-12711-3

Abstract

Inspired by the homological mirror symmetry conjecture of Kontsevich [30], we construct new classes of automorphisms of the bounded derived category of coherent sheaves on a smooth quasi-projective variety.

Citation

Download Citation

R. Paul Horja. "Derived category automorphisms from mirror symmetry." Duke Math. J. 127 (1) 1 - 34, 15 March 2005. https://doi.org/10.1215/S0012-7094-04-12711-3

Information

Published: 15 March 2005
First available in Project Euclid: 4 March 2005

zbMATH: 1075.18006
MathSciNet: MR2126495
Digital Object Identifier: 10.1215/S0012-7094-04-12711-3

Subjects:
Primary: 18E30 14J32

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.127 • No. 1 • 15 March 2005
Back to Top